# SDR DALA2022061004080

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 49,707 hours, 35,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY POWER SUPPLY AND REPLACED THE BATTERY REF B717 AMM 33-51-01. (LP #9247536)
